@Article{JCM-13-193, author = {Larsson , S.Thomée , V. and Zhou , S. Z.}, title = {On Multigrid Methods for Parabolic Problems}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {193--205}, abstract = {

Multigrid methods with nested subspaces and inherited forms are analyzed in an abstract framework that permits application to linear systems of the type that have to be solved at each time level in time-stepping methods for finite element approximations of parabolic problems. Convergence rates that are independent of the space and time steps are obtained in an appropriate time step dependent norm.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9261.html} }